# SDR FDEA201611043828

- Difficulty date: November 4, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 77,220 hours, 19,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1120
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT DURING AN EMERGENCY LIGHT TEST.  R & R PWR SUPPLY IAW AMM: 33-51-01-4, OPS CHECKED GOOD  IAW AMM 33-51-01-5.
